C.R. BARD, INC. (BASD) -3006260740 GROSHONG PICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Back to Search Results |
| Catalog Number |
7715405 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that after radical mastectomy for breast cancer, the nurse manager carried out picc intubation operation for the patient at 10:00 on march 6, the intubation process went smoothly, and the guidewire was withdrawn to install the lou gehrig's connector, and in the process of installing the connector, the lou gehrig's connector flank broke, and the patient was immediately replaced with a spare lou gehrig's connector, and the patient's picc intubation operation went smoothly without any adverse consequences to the patient.No further information provide.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.